# SDR UPS04843304

- Difficulty date: September 12, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 68,469 hours, 45,463 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37558411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, BS 1220.00 & L34R BATHTUB FITTING HAS CORROSION.  REMOVED AND REPLACED FITTING IAW DC-8 SRM 53-2-0 FIG 2G.
